# SDR SWIA2020040750049

- Difficulty date: February 12, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6001060273
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WAS FOUND TO L/H FLIGHT SPOILER TOP SKIN SURFACE. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C-CHECK) RO 4/4/2020   L/H FLIGHT SPOILER DENTS OUT OF LIMITS REPLACED WITH SERVIEABLE SPOILER REF CRJ-200 AMM, OPS CHECK GOOD.
